# SDR 2005FA0000986

- Difficulty date: June 28, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N29530
- Make and model: Cessna 177
- Aircraft serial: 17700944
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 272
- Part serial: 272
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTS THAT ENGINE QUIT ON FINAL.  ON THE GROUND PILOT WITNESSED GAS POURING OUT FROM BOTTOM OF COWL.  (K)
